Alert archive / Pennsylvania / Special Weather Statements in 2021

Special Weather Statement, NWS State College, PA

July 7, 2021Montour County, Union County, Pennsylvania

NWS State College, PA issued this special weather statement at Jul 7, 2021, 11:02 PM EDT for Montour County, Union County, Pennsylvania. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2021, 11:02 PM EDT (03:02 UTC)
Expired
Jul 7, 2021, 11:30 PM EDT
In force
28 min
Issued by
NWS State College, PA

Counties Montour County, PA, Union County, PA

The radar

The State College radar (KCCX), 102 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 3.0 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2021-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1478 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2021-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1478 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1384 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

153 
WWUS81 KCTP 080302
SPSCTP

Special Weather Statement
National Weather Service State College PA
1102 PM EDT Wed Jul 7 2021
 
PAZ046-049-051-052-080330-
Southern Lycoming PA-Union PA-Northumberland PA-Montour PA-
1102 PM EDT Wed Jul 7 2021

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF SOUTHERN LYCOMING...
UNION...NORTHUMBERLAND...AND MONTOUR COUNTIES UNTIL 1130 PM EDT...

At 1102 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Sand Bridge State Park to Winfield. Movement
was northeast at 30 mph.

Torrential rain is expected.
Pea size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
Milton, Lewisburg, Danville, Montoursville, Northumberland,
Mifflinburg, Winfield, Muncy, Watsontown, Riverside, Montgomery,
Linntown, New Columbia, Montandon, Allenwood, Vicksburg, Elimsport,
Forest Hill, Mooresburg and Sand Bridge State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4100 7657 4088 7681 4089 7682 4088 7692
      4089 7694 4087 7701 4094 7712 4107 7714
      4125 7688 4116 7664 4106 7661 4106 7657
      4103 7656
TIME...MOT...LOC 0302Z 231DEG 28KT 4104 7707 4092 7685 

$$

Banghoff

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Jul 7, 8:27 PM EDT, 2 hours 35 minutes earlier.

Area forecast discussion, Jul 7, 8:27 PM EDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service State College PA
827 PM EDT Wed Jul 7 2021

.SYNOPSIS...
Seasonably cooler but still humid weather is expected on
Thursday with numerous showers and thunderstorms and locally
heavy downpours. The precipitation pattern trends drier into the
weekend before unsettled weather returns by early next week.

&&

.NEAR TERM /UNTIL 7 AM THURSDAY MORNING/...
Widespread severe event continues with the bulk of the damage
associated with bow echo moving SW to NE thru the Laurels and
central mtns. Damage also occurred with a few nrn tier cells.
Deep convection continues to develop off to the west and even in
the southern tier. This new development will be weaker than the
current crop as we will quickly lose heating and CAPE. However,
they will be over the west and northwest where some heavy rain
has fallen today, and we'll need to keep aware of flooding. Have
kept the SE few counties largely dry for the overnight, but a
stray SHRA cannot be ruled out.

Prev...
Near term focus is on severe convective potential this afternoon
into this evening over parts of central PA. Very warm/hot and
humid throughout with potentially unstable airmass and mean layer
CAPEs of 1400-2000 J/kg. Mid level cap is again in place and has
stunted the vertical growth of cumulus field over most of
central PA, but that is changing as we reach mid afternoon. A
slow moving shortwave tracking into southwest PA is helping to
break the cap as a ribbon of 700 mb winds of 20-25 kts
propagates newd this afternoon. Convection has been ongoing
since late this morning over southeast OH and WV, but so far
unable to reach into the Laurels until very recently with the
first shower of the day building along the Somerset/Bedford
county border with MD. Further destablization is expected this
afternoon, but will be wrestling the cap. Potential is there for
strong wind gusts given robust DCAPE values, so this evolution
will be watched in time for possible WW issuance.

Farther to the NW and NE, Deep layer shear is more supportive of
organized line segments and damaging winds, and SVR WW extend
into far northwest PA (just west of Warren County), as well as
from the BGM area through the Endless Mountains to the Mid Susq
River Valley. Storms with isolated wind damage and locally
heavy rainfall expected to develop this afternoon and evening,
but similar to Tue aftn, the capping inversion will be difficult
to overcome the farther south you look. Thermodynamics (CAPE)
will be the main catalyst with ample moisture and instability
fueling thunderstorm development...and still some isolated
strong storms are possible.

Despite good storm motions, air mass is capable of locally
heavy rain rates given high dewpoints and PWs around 1.5 inches.
WPC D1 MRGL risk ERO (1 out of 4) remains in place through this
evening with isolated short-duration flood threat for the most
flashy locations that can experience repeat rounds or west-
east oriented line segments.

The gradual uptick in convection will last through late
afternoon and early evening, followed by coverage that could
last into late evening or just beyond midnight. Model blends
paint the highest precip probs across the NW 1/2 of the area
late tonight into early Thursday morning. It will be another
muggy night in CPA with minTs in the 65-75F range.

&&

.SHORT TERM /7 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
Focus shifts to heavy rain potential on Thursday as the approach
of mid/upper trough through the Great Lakes combined with moist
south/southwest flow ahead of TS Elsa continues to raise
concerns about potential heavy rainfall on Thursday. An overall
western trend has continued in model guidance today, raising
some concerns for my far southeastern counties to potentially be
on the periphery of heavy rains. There remains uncertainty in
how convective bands may setup, leading to low confidence in
how far west precip trends will evolve. WPC D2 SLGT risk ERO (2
out of 4) includes the eastern 1/3 of the CWA. We will continue
to monitor with heavy rain/ff becoming the primary hazards on
Thursday. As of now, PHI and LWX will be bordering our southeast
counties with Flash Flood Watches as 2 to locally 4" is
targeting areas just ESE of my counties.

Increased cloud cover and anticipated widespread shower
activity will shave about 7-10 degrees from recent highs with
fcst maxTs in the mid 70s to mid/upper 80s. It will remain humid
with dewpoints holding in the 65-70F range. Latest NHC track
takes TS Elsa off the NJ coast by 12Z Friday but the cone of
uncertainty has been brought a bit farther to the west so we may
see some rain from Elsa clip the southeast.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
Showers may linger on Friday, but coverage should be much less
than Thursday. Conditions should dry out into Friday night.
Models are now suggesting we may not be "out of the woods" with
a few showers now possible into Saturday due to persistent upper
troughing. 24hrMaxTChange is pretty much neutral Thu into
Friday with the most noticeable airmass change set to occur
Friday night with fcst lows in the mid 50s/60s.
Conditions on Saturday improve slightly, with another chance of
afternoon showers and thunderstorms. By Sunday/Monday, another
upper-level trough and surface low-pressure system will
contribute to showers and thunderstorms for the start of next
week. Unsettled pattern looks to continue into the middle of
next week with multiple shortwaves bringing the chance for
showers/thunderstorms.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
00Z package includes more-specific timing on TSRA for IPT. Most
other terminals have less of a chc for TS for the rest of the
night. Will keep VCTS in for JST and AOO for a brief period this
evening. Much of the night will hold only patchy showers. With
the widespread rain, some clearing, high dewpoints, and light
wind, we'll probably have some decent fog develop. Almost
everyone is VFR right now as the showers are in between.

Showers pop up again as forcing moves in from the west later
tonight/Thurs AM. Will add mentions of TS into all terminals for
the latter half of the day (18Z onward).

Prev...
Widespread VFR expected early this afternoon, though we should
see an increase in SHRA/TSRA late this afternoon and evening.
Expecting convection to start first in the southwest and spread
north and east through the evening. Any TSRA could lead to brief
reductions in visibility and gusty winds. Most terminals should
be dry tonight, though a few SHRA could persist across the
west overnight.

Outlook...

Thu-Fri...Occasional restrictions likely in SHRA/TSRA.

Sat...Improved conditions, although a few SHRA/TSRA remain possible.

Sun...Chances of afternoon SHRA/TSRA.

&&

.EQUIPMENT...
At this time, local storm reports (LSRs) are not able to be
transitted via normal method. Multiple offices report the same
problem. Sent them via another method. Warning and other
statements are impacted by this trouble.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...DeVoir/Steinbugl
NEAR TERM...DeVoir/Dangelo/Steinbugl
SHORT TERM...DeVoir/Steinbugl
LONG TERM...Dangelo/Colbert/Travis
AVIATION...Dangelo/Martin/Travis
Hazardous weather outlook, Jul 7, 2:42 PM EDT, 8 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
242 PM EDT Wed Jul 7 2021

PAZ064>066-081845-
Adams-York-Lancaster-
242 PM EDT Wed Jul 7 2021

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.

Locally heavy rainfall and isolated flooding are possible from
isolated strong thunderstorms this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Locally heavy rainfall and isolated flooding are possible Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004>006-010>012-017-081845-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
242 PM EDT Wed Jul 7 2021

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Strong thunderstorms with isolated damaging winds are possible this
afternoon and evening. Locally heavy rainfall may result in isolated
flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Locally heavy rainfall and isolated flooding are possible Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ037-041-042-046-051>053-058-081845-
Tioga-Northern Lycoming-Sullivan-Southern Lycoming-Montour-
Northumberland-Columbia-Schuylkill-
242 PM EDT Wed Jul 7 2021

...SEVERE THUNDERSTORM WATCH 344 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

Strong thunderstorms with gusty winds are likely this afternoon and
evening. Isolated damaging wind gusts are possible. Locally heavy
rainfall may result in isolated flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Locally heavy rainfall and isolated flooding are possible Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ018-019-024>028-033>035-045-049-050-081845-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Juniata-Somerset-Bedford-Fulton-Southern Clinton-Union-Snyder-
242 PM EDT Wed Jul 7 2021

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Strong thunderstorms with gusty winds are possible this afternoon
and evening. An isolated damaging wind gust is possible. Locally
heavy rainfall may result in isolated flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Locally heavy rainfall and isolated flooding are possible Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ036-056-057-059-063-081845-
Franklin-Perry-Dauphin-Lebanon-Cumberland-
242 PM EDT Wed Jul 7 2021

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.

Strong thunderstorms with gusty winds are possible this afternoon
and evening. An isolated damaging wind gust is possible. Locally
heavy rainfall may result in isolated flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Locally heavy rainfall and isolated flooding are possible Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Special weather statement, Jul 7, 10:07 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service State College PA
1007 PM EDT Wed Jul 7 2021

PAZ053-058-080230-
Columbia PA-Schuylkill PA-
1007 PM EDT Wed Jul 7 2021

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF COLUMBIA AND SCHUYLKILL
COUNTIES UNTIL 1030 PM EDT...

At 1007 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Rock Glen to Shumans to near Aristes.
Movement was northeast at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph are possible.

Locations impacted include...
Shenandoah, Ashland, Girardville, Oneida, Lavelle, Delano, Nuremburg,
Aristes, Fountain Springs, Sheppton, Brandonville, Locustdale,
Wilburton Number Two, Shenandoah Heights, Ringtown, Gilberton,
Centralia, Park Place, Weston and Trenton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4084 7605 4075 7641 4077 7640 4078 7638
      4080 7639 4088 7636 4100 7626 4102 7623
      4095 7621 4092 7607 4090 7604
TIME...MOT...LOC 0207Z 228DEG 20KT 4099 7625 4093 7629 4087 7632

Jurewicz
Special weather statement, Jul 7, 10:14 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service State College PA
1014 PM EDT Wed Jul 7 2021

PAZ019-045-046-080300-
Southern Lycoming PA-Southern Clinton PA-Southern Centre PA-
1014 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SOUTHERN LYCOMING...
SOUTHERN CLINTON...AND SOUTHERN CENTRE COUNTIES UNTIL 1100 PM EDT...

At 1014 PM EDT, Doppler radar indicated a strong thunderstorm over
Rebersburg, moving northeast at 40 mph.

Pea size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
Williamsport, Jersey Shore, Carroll, Lamar, Montgomery, Duboistown,
Millheim, Aaronsburg, Rebersburg, Madisonburg, Elimsport, Cogan
Station, Collomsville, Mackeyville, South Williamsport, Garden View,
Loganton, Oval and Little League World Series Complex.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Minor flooding may develop. Do not drive into water covering the
roadway.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 4117 7685 4114 7690 4115 7696 4109 7698
      4108 7707 4107 7714 4104 7716 4101 7721
      4088 7749 4092 7757 4100 7758 4132 7708
TIME...MOT...LOC 0214Z 238DEG 33KT 4098 7748

Lambert
Local storm report, Jul 7, 10:15 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1015 PM EDT WED JUL 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     TSTM WND DMG     3 SSW CENTRAL           41.25N 76.39W
07/07/2021                   COLUMBIA           PA   UTILITY COMPANY

            TREES DOWN ON WIRES NORTH OF BENTON.

&&
Special weather statement, Jul 7, 10:20 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service State College PA
1020 PM EDT Wed Jul 7 2021

PAZ050-080245-
Snyder PA-
1020 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SNYDER COUNTY UNTIL
1045 PM EDT...

At 1020 PM EDT, Doppler radar indicated a strong thunderstorm over
Fremont, moving northeast at 25 mph.

Penny size hail and wind gusts of 50 to 55 mph are possible.

Locations impacted include...
Selinsgrove, Winfield, Shamokin Dam, Hummels Wharf, Middleburg,
Kreamer, Port Trevorton, Mount Pleasant Mills, Kratzerville,
Paxtonville, Meiserville, Fremont, Freeburg, Herndon and Selinsgrove
Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4080 7685 4072 7686 4069 7687 4064 7694
      4064 7700 4066 7701 4066 7703 4068 7704
      4068 7708 4072 7717 4088 7696 4089 7682
      4088 7680
TIME...MOT...LOC 0220Z 230DEG 21KT 4074 7702

Banghoff
Special weather statement, Jul 7, 10:33 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service State College PA
1033 PM EDT Wed Jul 7 2021

PAZ049-050-052-080300-
Union PA-Northumberland PA-Snyder PA-
1033 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF UNION...
NORTHUMBERLAND...AND SNYDER COUNTIES UNTIL 1100 PM EDT...

At 1033 PM EDT, Doppler radar indicated a strong thunderstorm over
Penns Creek, moving northeast at 30 mph.

Penny size hail and wind gusts of 50 to 55 mph are possible.

Locations impacted include...
Sunbury, Milton, Lewisburg, Selinsgrove, Northumberland, Mifflinburg,
Winfield, Shamokin Dam, Linntown, Hummels Wharf, Middleburg, New
Columbia, Montandon, Kreamer, Penns Creek, Kratzerville, Vicksburg,
West Milton, New Berlin and Freeburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4073 7697 4081 7712 4107 7693 4098 7678
      4095 7678 4096 7673 4094 7670
TIME...MOT...LOC 0233Z 222DEG 28KT 4084 7703

Banghoff
Special weather statement, Jul 7, 11:02 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service State College PA
1102 PM EDT Wed Jul 7 2021

PAZ046-049-051-052-080330-
Southern Lycoming PA-Union PA-Northumberland PA-Montour PA-
1102 PM EDT Wed Jul 7 2021

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF SOUTHERN LYCOMING...
UNION...NORTHUMBERLAND...AND MONTOUR COUNTIES UNTIL 1130 PM EDT...

At 1102 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Sand Bridge State Park to Winfield. Movement
was northeast at 30 mph.

Torrential rain is expected.
Pea size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
Milton, Lewisburg, Danville, Montoursville, Northumberland,
Mifflinburg, Winfield, Muncy, Watsontown, Riverside, Montgomery,
Linntown, New Columbia, Montandon, Allenwood, Vicksburg, Elimsport,
Forest Hill, Mooresburg and Sand Bridge State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4100 7657 4088 7681 4089 7682 4088 7692
      4089 7694 4087 7701 4094 7712 4107 7714
      4125 7688 4116 7664 4106 7661 4106 7657
      4103 7656
TIME...MOT...LOC 0302Z 231DEG 28KT 4104 7707 4092 7685

Banghoff

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:02 PM EDTSpecial Weather StatementCTPTioga58 min
Jul 7, 8:04 PM EDTSevere Thunderstorm WarningCTPTioga56 min
Jul 7, 8:10 PM EDTSpecial Weather StatementCTPNorthumberland35 min
Jul 7, 8:12 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Sullivan, Tioga48 min
Jul 7, 8:20 PM EDTSpecial Weather StatementCTPFulton25 min
Jul 7, 8:21 PM EDTSevere Thunderstorm WarningCTPTioga39 min
Jul 7, 8:25 PM EDTSpecial Weather StatementCTPSnyder35 min
Jul 7, 8:40 PM EDTSevere Thunderstorm WarningCTPCambria, Somerset65 min
Jul 7, 8:47 PM EDTSevere Thunderstorm WarningCTPColumbia, Sullivan28 min
Jul 7, 8:49 PM EDTSpecial Weather StatementCTPFranklin26 min
Jul 7, 9:12 PM EDTSpecial Weather StatementCTPCentre33 min
Jul 7, 9:16 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria44 min
Jul 7, 9:24 PM EDTAreal Flood AdvisoryCTPColumbia, Sullivan2 hr
Jul 7, 9:36 PM EDTSpecial Weather StatementCTPColumbia24 min
Jul 7, 9:43 PM EDTSpecial Weather StatementCTPCentre32 min
Jul 7, 10:04 PM EDTSpecial Weather StatementCTPCentre, Clearfield26 min
Jul 7, 10:07 PM EDTSpecial Weather StatementCTPSchuylkill23 min
Jul 7, 10:14 PM EDTSpecial Weather StatementCTPUnion46 min
Jul 7, 10:20 PM EDTSpecial Weather StatementCTPSnyder25 min
Jul 7, 10:33 PM EDTSpecial Weather StatementCTPUnion27 min
Jul 8, 2:12 PM EDTSpecial Weather StatementCTPYork48 min
Jul 8, 2:36 PM EDTSpecial Weather StatementCTPLancaster39 min
Jul 8, 3:15 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon60 min
Jul 8, 3:17 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Franklin, York73 min
Jul 8, 3:38 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, York52 min
Jul 8, 4:25 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland112 min
Jul 8, 4:31 PM EDTAreal Flood AdvisoryCTPLancaster, York58 min
Jul 8, 4:36 PM EDTSpecial Weather StatementCTPAdams, Cumberland, Dauphin, Franklin, Juniata, Lebanon and 3 more54 min
Jul 8, 4:48 PM EDTSevere Thunderstorm WarningCTPLebanon27 min
Jul 8, 4:51 PM EDTAreal Flood AdvisoryCTPCumberland, Dauphin, Lebanon, Perry103 min
Jul 8, 5:31 PM EDTSpecial Weather StatementCTPJuniata44 min

Nearby

Special Weather Statements in Pennsylvania, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.